# SDR DALA2021031701509

- Difficulty date: March 14, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 67,071 hours, 26,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7515565) DURING INSPECTION FOUND SEAT 4DC EMERGENCY AISLE ILLUMINATION INOP. RECONNECTED AISLE LIGHTING UNDERNEATH SEAT IAW B737 AMM 33-51. OPS CHECK GOOD.
